# SDR CALA2022011400146

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr19,20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6038) FLOOR MAIN CABIN SEAT TRACK OUTBOARD RH BETWEEN FR 19 AND FR 20 HAS CORROSION.  DOT 61-071 () EVALUATED SEAT TRACK Y-1292 OUTBOARD RH BETWEEN FR19 AND FR20 WI 936040 AT BFM ST AEROSPACE MOBILE. NR#0020359. TH CORROSION ON HARD POINT AREA AND WAS FOUND WITHOUT LIMITS IAW A320 SRM 53-00-15-283-002. REMOVED AND INSTALLED SEAT TRACK Y-1 292 IAW SRM 51-72-11 AND SRM 51-47-11/001. ACCOMPLISHED BY EMP#V
